CureZone   Log On   Join
Question
 
  Views: 2,117
Published: 15 years ago
 

Question


OK I got the Mirena inserted the beginning of October 2007 and I never really quit bleeding until about a week ago and still have off and on spotting. I have been have cramping, joint pain, hair loss, weight gain, no sex drive, and frequent headaches. This is driving my marriage down the drain. My hubby just got home on Halloween from active duty so this no sex drive thing is driving him crazy and me as well! Anyways, 3-4 weeks after insertion I got this bump on my left vaginal lip it doesn't hurt or itch or anything it just bugs me being there and I've had 3 kids and been tested numerous times for STD's. At first I thought well maybe it's some sort of pimple or something but nothing but blood comes out of it, can anybody give me any idea of what is wrong with me? I am seriously thinking about getting this IUD out of me I am not happy with it at all.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.438 sec, (1)